On the optimal renewal of bilinear functionals in linear Normed spaces

Authors

  • V. F. Babenko
  • A. A. Rudenko

Abstract

We study the problem of optimal renewal of bilinear functionals on the basis of optimal linear information in the general statement. We also represent some new results for special spaces of functions.

Published

25.06.1997

Issue

Section

Short communications

How to Cite

Babenko, V. F., and A. A. Rudenko. “On the Optimal Renewal of Bilinear Functionals in Linear Normed Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 6, June 1997, pp. 828–831, https://umj.imath.kiev.ua/index.php/umj/article/view/5067.